Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Commutative $\mathbb{S}$–algebras of prime characteristics and applications to unoriented bordism

Markus Szymik

Algebraic & Geometric Topology 14 (2014) 3717–3743
1 M Ando, J Blumberg Andrew, D Gepner, M J Hopkins, C Rezk, An $\infty$–categorical approach to $R$–line bundles, $R$–module Thom spectra, and twisted $R$–homology, J. Topol. 7 (2014) 869 MR3252967
2 V Angeltveit, Topological Hochschild homology and cohomology of $A_\infty$ ring spectra, Geom. Topol. 12 (2008) 987 MR2403804
3 S Araki, H Toda, Multiplicative structures in $\mathrm{mod} q$ cohomology theories, I, Osaka J. Math. 2 (1965) 71 MR0182967
4 S Araki, H Toda, Multiplicative structures in $\mathrm{mod}_{q}$ cohomology theories, II, Osaka J. Math. 3 (1966) 81 MR0202129
5 L Astey, Commutative $2$–local ring spectra, Proc. Roy. Soc. Edinburgh Sect. A 127 (1997) 1 MR1433081
6 A Baker, Calculating with topological André–Quillen theory, I: Homotopical properties of universal derivations and free commutative $S$–algebras, arXiv:1208.1868
7 A Baker, $BP$: Close encounters of the $E_\infty$ kind, J. Homotopy Relat. Struct. 9 (2014) 553 MR3258694
8 A Baker, H Gilmour, P Reinhard, Topological André–Quillen homology for cellular commutative $S$–algebras, Abh. Math. Semin. Univ. Hambg. 78 (2008) 27 MR2501527
9 A Baker, B Richter, Uniqueness of $E_\infty$ structures for connective covers, Proc. Amer. Math. Soc. 136 (2008) 707 MR2358512
10 A Baker, B Richter, Some properties of the Thom spectrum over loop suspension of complex projective space, from: "An Alpine expedition through algebraic topology" (editors C Ausoni, K Hess, B Johnson, W Lück, J Scherer), Contemporary mathematics 617, Amer. Math. Soc. (2014)
11 M Basterra, André–Quillen cohomology of commutative $S$–algebras, J. Pure Appl. Algebra 144 (1999) 111 MR1732625
12 M Basterra, M A Mandell, Homology and cohomology of $E_\infty$ ring spectra, Math. Z. 249 (2005) 903 MR2126222
13 A J Blumberg, Topological Hochschild homology of Thom spectra which are $E_\infty$ ring spectra, J. Topol. 3 (2010) 535 MR2684512
14 J Boardman, Graded Eilenberg–Mac Lane ring spectra, Amer. J. Math. 102 (1980) 979 MR590641
15 R Bruner, J May, J McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Mathematics 1176, Springer (1986) MR836132
16 S Chadwick, M Mandell, $E_n$ genera, arXiv:1310.3336
17 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Mathematics 533, Springer (1976) MR0436146
18 A Elmendorf, I Kriz, M Mandell, J May, Rings, modules, and algebras in stable homotopy theory, Math. Surveys Monographs 47, Amer. Math. Soc. (1997) MR1417719
19 P Hu, I Kriz, J May, Cores of spaces, spectra, and $E_\infty$ ring spectra, Homology Homotopy Appl. 3 (2001) 341 MR1856030
20 S O Kochman, Homology of the classical groups over the Dyer–Lashof algebra, Trans. Amer. Math. Soc. 185 (1973) 83 MR0331386
21 N J Kuhn, Localization of André–Quillen-Goodwillie towers, and the periodic homology of infinite loopspaces, Adv. Math. 201 (2006) 318 MR2211532
22 A Lazarev, Cohomology theories for highly structured ring spectra, from: "Structured ring spectra", LMS Lecture Note Ser. 315, Cambridge Univ. Press (2004) 201 MR2125041
23 L Lewis Jr., J May, M Steinberger, J McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
24 M Mahowald, Ring spectra which are Thom complexes, Duke Math. J. 46 (1979) 549 MR544245
25 M Mahowald, D C Ravenel, P Shick, The Thomified Eilenberg–Moore spectral sequence, from: "Cohomological methods in homotopy theory", Progr. Math. 196, Birkhäuser (2001) 249 MR1851257
26 M Mandell, J May, S Schwede, B Shipley, Model categ.ories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
27 A Pazhitnov, Y Rudyak, On commutative ring spectra of characteristic $2$, Mat. Sb. 124(166) (1984) 486 MR754472
28 S Priddy, Dyer–Lashof operations for the classifying spaces of certain matrix groups, Quart. J. Math. Oxford Ser. 26 (1975) 179 MR0375309
29 B Richter, Symmetry properties of the Dold–Kan correspondence, Math. Proc. Cambridge Philos. Soc. 134 (2003) 95 MR1937795
30 B Richter, Homotopy algebras and the inverse of the normalization functor, J. Pure Appl. Algebra 206 (2006) 277 MR2235363
31 J Rognes, Galois extensions of structured ring spectra. Stably dualizable groups, Mem. Amer. Math. Soc. 898, Amer. Math. Soc. (2008) MR2387923
32 Y Rudyak, The spectra $k$ and $kO$ are not Thom spectra, from: "Group representations: cohomology, group actions and topology", Proc. Sympos. Pure Math. 63, Amer. Math. Soc. (1998) 475 MR1603140
33 R Schwänzl, R Vogt, F Waldhausen, Adjoining roots of unity to $E_\infty$ ring spectra in good cases—a remark, from: "Homotopy invariant algebraic structures", Contemp. Math. 239, Amer. Math. Soc. (1999) 245 MR1718085
34 B Shipley, $H\mathbb Z$–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038
35 M Szymik, String bordism and chromtic characteristics, arXiv:1312.4658
36 U Würgler, Commutative ring-spectra of characteristic $2$, Comment. Math. Helv. 61 (1986) 33 MR847518
37 D Y Yan, On the Thom spectra over $\Omega(\mathrm{SU}(n)/\mathrm{SO}(n))$ and Mahowald's $X_k$ spectra, Proc. Amer. Math. Soc. 116 (1992) 567 MR1123672
38 D Y Yan, The Brown–Peterson homology of Mahowald's $X_k$ spectra, Trans. Amer. Math. Soc. 344 (1994) 261 MR1272464